Rocky Mountain Journal of Mathematics

Regular Components of Moduli Spaces of Stable Maps and $K$-Gonal Curves

E. Ballico

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 36, Number 2 (2006), 381-390.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069457

Digital Object Identifier
doi:10.1216/rmjm/1181069457

Mathematical Reviews number (MathSciNet)
MR2234810

Zentralblatt MATH identifier
1147.14008

Subjects
Primary: 14H10: Families, moduli (algebraic) 14H51: Special divisors (gonality, Brill-Noether theory) 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]

Keywords
Line bundle Brill-Noether theory moduli space of curves stable maps moduli space of stable maps

Citation

Ballico, E. Regular Components of Moduli Spaces of Stable Maps and $K$-Gonal Curves. Rocky Mountain J. Math. 36 (2006), no. 2, 381--390. doi:10.1216/rmjm/1181069457. https://projecteuclid.org/euclid.rmjm/1181069457


Export citation

References

  • E. Ballico and Ph. Ellia, Beyond the maximal rank conjecture for curves in $\bf P^3$, in Space curves, Lecture Notes in Math., vol. 1266, Springer-Verlag, Berlin, 1987, pp. 1-23.
  • E. Ballico and Ph. Ellia, On the existence of curves with maximal rank in $\bf P^n$, J. Reine Angew. Math. 397 (1989), 1-22.
  • M. Coppens and G. Martens, Linear series on $4$-gonal curves, Math. Nachr. 213 (2000), 35-55.
  • --------, Linear series on a general $k$-gonal curve, Abh. Math. Sem. Univ. Hamburg 69 (1999), 347-361.
  • D. Eisenbud, Commutative algebra with a view toward algebraic geometry, Springer-Verlag, Berlin, 1999.
  • G. Farkas, Regular components of moduli spaces of stable maps, Proc. Amer. Math. Soc. 131 (2003), 2027-2036.
  • W. Fulton and R. Pandharipande, Notes on stable maps and quantum cohomology, in Algebraic geometry (J. Kollar, R. Lazarsfeld and D. Morrison, eds.), Proc. Sympos. Pure Math. (Santa Cruz 62), 1995; Part 2, 1997, pp. 45-96.
  • R. Hartshorne and A. Hirschowitz, Smoothing algebraic space curves, in Algebraic geometry (Sitges, 1983), Lecture Notes in Math., vol. 1124, Springer-Verlag, Berlin, 1985, pp. 98-131.
  • D. Perrin, Courbes passant par m points généraux de $\bf P^3$, Bull. Soc. Math. France 28/29 (1987).
  • G. Sacchiero, Fibrati normali di curve razionali dello spazio proiettivo, Ann. Univ. Ferrara Sc. Math. 26 (1980), 33-40.
  • E. Sernesi, On the existence of certain families of curves, Invent. Math. 75 (1984), 25-57.